Publications with R. Aharoni

All publications by Ron Aharoni and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:173 Aharoni, R., Nash-Williams, C. S. J. A., & Shelah, S. (1984). Marriage in infinite societies. In Progress in graph theory (Waterloo, Ont., 1982), Academic Press, Toronto, ON, pp. 71–79. MR: 776791
Sh:194 Aharoni, R., Nash-Williams, C. S. J. A., & Shelah, S. (1983). A general criterion for the existence of transversals. Proc. London Math. Soc. (3), 47(1), 43–68. DOI: 10.1112/plms/s3-47.1.43 MR: 698927
Sh:196 Aharoni, R., Nash-Williams, C. S. J. A., & Shelah, S. (1984). Another form of a criterion for the existence of transversals. J. London Math. Soc. (2), 29(2), 193–203. DOI: 10.1112/jlms/s2-29.2.193 MR: 744087